A generalization of variant of Wilson stype Hilbert space valued functional equations

Hajira Dimou, Samir Kabbaj


In the present paper we characterize, in terms of characters, multi- plicative functions, the continuous solutions of some functional equa- tions for mappings defined on a monoid and taking their values in a complex Hilbert space with the Hadamard product. In addition, we investigate a superstability result for these equations.

Palabras clave

Systems of functional equations and inequalities; Stability, separation, extension, and related topics; Spaces of vector- and operator-valued functions;

Texto completo:



J.A.Baker,The stability of the Cosine Equation, Proc. Amer. Math. Soc. 80, 3, pp. 411-416, (1980).

A. Chahbi, B. Fadli, S. Kabbaj, A generalization of the symmetrized multiplicative Cauchy equation. Acta Math. Hung. 149 (1), pp. 170- 176, (2016).

E. Elqorachi and A. Redouani, Solutions and stability of variant of Wil- son’s functional equation (14 May 2015), arXiv:1505.06512v1 [math. CA]. Demonstratio Math. (to appear).

H. Rezaei and M. Sharifzadeh, On the super-stability of exponential hilbert valued functional equations, J. Inequal. Appl. Article ID 114. (2011).

L. Szekelyhidi, D’Alembert’s functional equation on compact groups, Banach J.. Math. Anal. 1, no. 2, pp. 221-226, (2007).

KH. Sabour, B. Fadli and S. Kabbaj, Wilson’s Functional equation on monoids with involutive automorphisms. Aequationes. Math. 90, no. 5, pp. 189-196, (2016).

H. Stetkaer, D’Alembert’s and Wilson’s functional equations on step 2 nilpotent groups, Aequationes. Math. 67, No. 3, pp. 1001-1011, (2004).

H. Stetkaer, Functional Equations on Groups, World Scientific Pub- lishing Co., Singapore, (2013).

H. Stetkaer, A link between Wilson’s functional and d’Alembert’s func- tional equations, Aequationes. Math. 90, No. 2, pp. 407-409, (2016).

W. H. Wilson, On a certain related functional equations, Proc. Amer. Math. Soc. 26, pp. 300-312, (1920).

D. Zeglami, M. Tial and B. Fadli, Wilson’s type Hilbert space valued functional equations. Adv. Pure Appl. Math. 7 (3), pp. 189-196, (2016).

Enlaces refback

  • No hay ningún enlace refback.